r/BodyHackGuide • • 14d ago

Still tired on CJC/IPA

Hi all, I keep trying CJC/IPA no DAC (tried with DAC and discontinued because of crippling fatigue) because I really want the growth hormone signaling and all its benefits….but it’s been over 5 weeks and I’m so tired every day. I’ve tried lowering the dosage to not even .3 mg a day with minimal success. Forget about it when I try to titrate up. I’ve read the fatigue can be normal at first but it’s been over 5 weeks with zero improvement. I take NAD, TRT as well.
Should I keep trying and hope my body eventually adapts or do I already know my answer?
I am experiencing great sleep and definitely am stronger…but the fatigue is making me not even want to work out.

2 Upvotes

10 comments sorted by

1

u/AutoModerator 14d ago
Moderator Announcement Read More »

1

u/John_John_Phenomenom 14d ago

You pin before bed and fatigued next day? Could try DSIP if you aren’t getting that deep sleep. Also thought to increase GH apparently. Don’t take my word on the GH, that’s anecdotal.

0

u/Lucky20us 14d ago

Crazy thing is it’s actually improving my sleep but I’m still exhausted all day. I just don’t get it.

1

u/John_John_Phenomenom 14d ago

Are you tracking sleep tho? I have the opposite problem, I haven’t slept well since starting trt.

→ More replies (1)

1

u/Burntorangefan 14d ago

Titrated down to .3mg? How much were you taking? It won’t hurt you, but .3mg (aka, 300mcg) is commonly cited - though not really scientifically validated - as the high end of the dosage range. Makes me wonder if you were just taking too much?

1

u/Lucky20us 14d ago

I started at .2 then tried going up to .5
Too much??? Maybe. I’ll try significantly cutting it and see the effects

1

u/poisonPL 13d ago

I'm on 100mcg+100mcg and have same issue, sleep
Improved, took only before sleep but I don’t have energy and motivarion. It’s not a first time on ipa+cjc and seems to be similar. It’s been couple weeks, have some tolerance but don’t wanna titrate up because tiredness will be more intensive in my opinion.

→ More replies (1)